# SDR RAIA201308140008

- Difficulty date: August 14, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 31,627 hours, 29,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FRAME U-PROFILES ARE CORRODED BEYOND LIMITS.  MX REPLACED PASSENGER DOOR FRAME U-PROFILES.
